# SDR ASOA2014102811534

- Difficulty date: September 27, 2014
- Submitted: October 28, 2014
- Operation: Air carrier
- Aircraft: N750EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10161
- Aircraft time: 25,704 hours, 18,012 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 565-677
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT BS 565-677 IS CORRODED.  FOUND TO BE OUT OF LIMITS IAW SRM 53-31-49-101-001-A01.  REMOVED AND REPLACED THE SEAT TRACK  IAW SRM 53-00-49-000-801, A03,  STEPS 4 A, 1, A.C, AND  AMM 53-00-49-400-801, A03, STEPS 4.A. 1, A-C.
